# SDR 96ZZZX5116

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6005J
- Make and model: Cessna A150L
- Aircraft serial: A1500305
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: D306601
- Condition: Bolt Separated
- Location: Mlg
- Part time: 4,000 hours
- Component: Mcauly, AN441A
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL BOLT AND NUT SEPARATED POSSIBLY DUE TO WORN THREADS.  BOLT WAS INSERTED FROM BRAKE ROTOR SIDE.  WHEN NUT LEFT BOLT, BOLT HIT TORQUE LINK AND DEFORMED TORQUE LINK.  IF INSTALLED FROM OUTSIDE OF WHEEL, THIS WOULD NOT OCCUR.  MFG'S DRAWING SHOWS BOLT INSERTED FROM OUTSIDE WITH NUT ON ROTOR SIDE OF WHEEL.
